Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 295, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Nov 16, 2015, 5:41 PM CST for Frontier County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2015, 5:41 PM CST (23:41 UTC)
- Expired
- Nov 16, 2015, 6:30 PM CST
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 148 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 5:56 PM CST | HAIL 1 | 17 Sw Eustis, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 3:34 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS53 KLBF 162341
SVRLBF
NEC063-170030-
/O.NEW.KLBF.SV.W.0295.151116T2341Z-151117T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 630 PM CST
* AT 540 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEDICINE
CREEK RESERVOIR STATE RECREATION AREA...OR 19 MILES SOUTHEAST OF
CURTIS...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREEDOM...ORAFINO...MEDICINE CREEK RESERVOIR STATE RECREATION AREA
AND EUSTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.
LAT...LON 4037 10047 4070 10025 4070 9998 4043 9998
4044 10009 4037 10009 4035 10013
TIME...MOT...LOC 2340Z 212DEG 27KT 4040 10032
HAIL...1.00IN
WIND...60MPH
$$
JACOBS2 follow-up statements
122
WWUS53 KLBF 170002
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CST MON NOV 16 2015
NEC063-170030-
/O.CON.KLBF.SV.W.0295.000000T0000Z-151117T0030Z/
FRONTIER NE-
602 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR EASTERN FRONTIER COUNTY...
AT 600 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 19 MILES
SOUTHEAST OF CURTIS...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 556 PM CST QUARTER SIZE HAIL WAS
REPORTED 17 MILES SOUTHWEST OF EUSTIS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EUSTIS...ORAFINO AND MEDICINE CREEK RESERVOIR STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.
LAT...LON 4036 10037 4070 10025 4070 9998 4043 9998
4044 10009 4037 10009 4035 10013
TIME...MOT...LOC 0000Z 221DEG 25KT 4050 10019
HAIL...1.00IN
WIND...60MPH
$$
JACOBS173
WWUS53 KLBF 170025
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CST MON NOV 16 2015
NEC063-170035-
/O.EXP.KLBF.SV.W.0295.000000T0000Z-151117T0030Z/
FRONTIER NE-
625 PM CST MON NOV 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRONTIER COUNTY WILL
EXPIRE AT 630 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4036 10037 4070 10025 4070 9998 4043 9998
4044 10009 4037 10009 4035 10013
TIME...MOT...LOC 0022Z 212DEG 27KT 4050 10019
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 5:33 PM CST, 8 minutes earlier.
Area forecast discussion, Nov 16, 5:33 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 533 PM CST MON NOV 16 2015 .SYNOPSIS... ISSUED AT 343 PM CST MON NOV 16 2015 CLOSED LOW OVER 4 CORNERS TODAY WILL BE MOVING OUT ONTO THE CENTRAL PLAINS TONIGHT. RIDGE FROM THE SOUTHEAST CONUS THROUGH THE GREAT LAKES INTO THE HUDSON BAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 343 PM CST MON NOV 16 2015 TONIGHT AND TOMORROW. THE IMMEDIATE CONCERN IN THE SHORT TERM INVOLVES THE POSSIBILITY OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST NEBRASKA. MOISTURE CONTINUES TO STREAM NORTH ACROSS THE CENTRAL PLAINS IN ADVANCE OF A DEVELOPING SFC LOW OVER SE COLORADO. AN AXIS OF 50F TD HAS NOSED INTO SOUTHWEST NEBRASKA...MAINLY OVER HAYES AND FRONTIER COUNTIES AND POINTS EAST. MODERATE INSTABILITY IS DEVELOPING AS LAPSE RATES INCREASE WITH THE APPROACH OF A THE FOUR CORNERS UPPER TROUGH. 50KTS OF DEEP SHEAR WILL PROMOTE STORM ROTATION AND MAINTENANCE...WHICH COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. THE SHEAR ALONG AND NEAR AN ADVANCING BAROCLINIC ZONE FROM THE SOUTH WILL ALLOW FOR THE POSSIBILITY OF AN ISOLATED TORNADO. THE ACTIVITY MAY SPREAD NORTH OF INTERSTATE 80 AFTER DARK. THE WINTER STORM...FORECAST CONFIDENCE IS SUFFICIENT FOR THE ISSUANCE OF WINTER WEATHER HEADLINES FOR A LARGE PORTION OF WEST CENTRAL NEBRASKA. THE WINTER STORM WATCH WAS UPGRADED TO A WINTER STORM WARNING AS THE MODELS CONTINUE TO PLACE SOUTHWEST NEBRASKA IN THE CROSSHAIRS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED BOOKENDING TO THE NORTH AND EAST OF THE WARNING AREA TO ACCOUNT FOR LESSER...BUT STILL POTENTIALLY SIGNIFICANT ACCUMULATIONS. THERE REMAINS UNCERTAINTY IN THE FORECAST AS LOWER TO MID LEVEL TROPOSPHERIC TEMPERATURES ARE PROGGED TO BE ONLY MARGINALLY SUPPORTIVE FOR SNOW. IN FACT...AS WAS THE CASE WITH LAST WEEK/S SYSTEM...IT WILL TAKE STRONG DYNAMIC COOLING UNDER THE EVENTUAL DEFORMATION BAND TO SUFFICIENTLY COOL TEMPERATURES THAT SUPPORT ACCUMULATIONS. AT THIS TIME...THE MODEL CONSENSUS PLACES THIS BAND ACROSS SOUTHWEST NEBRASKA NORTHEAST THROUGH WEST CENTRAL PORTIONS OF THE SANDHILLS. THE MODELS RELUCTANTLY DEVELOP THIS BAND EAST...BUT WEAKEN IT THROUGH THE DAY ON TUESDAY. THUS THE GREATEST OPPORTUNITY FOR HEAVY SNOW IS ACROSS SOUTHWEST NEBRASKA. WE MUST CAUTION HOWEVER THAT CONVECTIVE STORMS /JUST DEVELOPING/ WELL SOUTH AND EAST OF THE EVENTUAL DEFORMATION MAY FORCE THE DEVELOPING LOW SOUTH AND EAST AS WELL. IN ADDITION...THE DEEP MOISTURE FEEDING INTO THE BANDED SNOW MAY DIRECT EAST. IF THIS WERE TO OCCUR...THE HEAVIEST QPF/SNOW ACCUMULATIONS COULD SHIFT EAST OR SOUTH...WHICH WOULD REQUIRE AN EASTWARD SHIFT IN OUR HEADLINES IF TEMPERATURES SUPPORT SNOW. THIS IS A DYNAMIC STORM...WE ARE FOCUSING ON THE POTENTIAL...BUT REMEMBER...NOT ALL AREAS WILL SEE SIGNIFICANT SNOW. THIS MAY BE A CASE WHERE WESTERN PORTIONS OF LINCOLN COUNTY SEE UPWARDS TO 10 INCHES OF SNOW...AND EASTERN PORTIONS SEE LESS THAN AN INCH. UPDATES MAY BE NEEDED TO THE FORECAST...ALL INTERESTS NEED TO MONITOR THE WINTER ASPECT OF THIS STORM CLOSELY AS A SMALL WOBBLE IN A MODEL COULD AMOUNT TO MAJOR DIFFERENCES IN THE FORECAST SNOW. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 343 PM CST MON NOV 16 2015 TUESDAY NIGHT DEFORMATION ZONE WITH ENHANCED VERTICAL MOTIONS WILL MOVE SLOWLY NORTH NORTH EAST ACROSS WESTERN NEBRASKA ROUGHLY ALIGNED ALONG A LINE FROM NORTH PLATTE TO AINSWORTH. SNOW WILL CONTINUE ALONG THIS LINE OVER NIGHT WITH A MIX IN THE ONEILL VICINITY. WINDS WILL SLOWLY DIMINISH OVER NIGHT. TEMPERATURES TOWARM INTO THE 40S ON WEDNESDAY WITH RAIN ENDING IN THE ONEILL VICINITY THROUGH THE DAY. HAVE CUT TEMPERATURES BACK WITH SNOWCOVER. WEDNESDAY HAVE COOLER TEMPERATURES OVER SNOW COVER WITH CLEARING SKIES AND WINDS DROPPING OFF. THURSDAY AS THE UPPER LOW MOVES NORTHEAST TOWARDS THE HUDSON BAY IT WILL DRAW MUCH COOLER AIR FROM CENTRAL CANADA INTO THE NORTHERN PLAINS WITH TEMPERATURES DROPPING INTO THE 30S AND 40S OVER WESTERN NEBRASKA. WITH SOME MOISTURE IN PLACE FRIDAY AND ANOTHER SHOT OF COLD AIR WITH HIGHS IN THE 30S ANOTHER ROUND OF LIGHT SNOW FRIDAY. TEMPERATURES WARM AS HIGH PRESSURE BUILDS IN FROM THE WEST THROUGH THE WEEKEND WITH HIGHS IN THE 40S AND DRY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 533 PM CST MON NOV 16 2015 EXPECT DETERIORATING FLIGHT CONDITIONS AT THE KLBF AND KVTN TERMINALS BEYOND LATE EVENING. THROUGH 06Z TUESDAY...EXPECT SCATTERED THUNDERSTORMS FOR BOTH THE KLBF AND KVTN TERMINALS WITH CIGS FALLING DOWN TO 2000 TO 5000 FT AGL BY LATE EVENING. VISBYS MAY DROP AS LOW AS 4SM WITH THE THUNDERSTORMS. OVERNIGHT...LIGHT RAIN SHOWERS ARE EXPECTED WITH CIGS FALLING DOWN TO 1000 TO 1500 FT AGL OVERNIGHT. ON TUESDAY MORNING...RAIN WILL CHANGEOVER TO SNOW WITH IFR CIGS UNDER 1000 FT AGL AND VISBYS AS LOW AS 1/2SM BY TUESDAY AFTERNOON AT THE KLBF TERMINAL. IN ADDITION...STRONG NORTHERLY WINDS WILL DEVELOP BY MORNING AND WILL GUST AS HIGH AS 35 KTS DURING THE AFTERNOON HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 3 AM CST /2 AM MST/ TUESDAY TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ022>024-035-036- 056>058-069. WINTER WEATHER ADVISORY FROM NOON CST /11 AM MST/ TUESDAY TO 6 AM CST /5 AM MST/ WEDNESDAY FOR NEZ005-008-025-026-037-059-070- 071. WINTER WEATHER ADVISORY FROM 3 AM CST /2 AM MST/ TUESDAY TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ004-094. && SYNOPSIS...POWER SHORT TERM...JACOBS LONG TERM...POWER AVIATION...BUTTLER
Hazardous weather outlook, Nov 16, 3:41 PM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CST MON NOV 16 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-172145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 341 PM CST MON NOV 16 2015 /241 PM MST MON NOV 16 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE THIS EVENING ALONG AND SOUTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE THREATS...HOWEVER AN ISOLATED TORNADO IS POSSIBLE ACROSS HAYES AND FRONTIER COUNTIES WHERE A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A POWERFUL WEATHER SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS EARLY TUESDAY THROUGH TUESDAY NIGHT. SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE LIKELY ACROSS SOUTHWESTERN NEBRASKA...AND THE CENTRAL NEBRASKA SANDHILLS. IN ADDITION TO ACCUMULATING SNOW...STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...MAKING TRAVEL HAZARDOUS TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THE GREATEST THREAT FOR SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES...IS SOUTH OF A LINE FROM LISCO...TO BROWNLEE...AND WEST OF A LINE FROM BROWNLEE...TO NORTH PLATTE...TO HAYES CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF INTERSTATE 80 THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Nov 16, 3:27 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CST MON NOV 16 2015
NEZ070-162215-
HAYES NE-
327 PM CST MON NOV 16 2015
...SPECIAL WEATHER STATEMENT...
AT 327 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF WAUNETA...OR 10 MILES WEST OF HAYES CENTER...MOVING
NORTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMLET AND HAYES CENTER.
LAT...LON 4040 10134 4070 10129 4070 10115 4066 10094
4035 10111
TIME...MOT...LOC 2127Z 194DEG 29KT 4046 10121
POWERSpecial weather statement, Nov 16, 5:10 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 PM CST MON NOV 16 2015 NEZ071-170000- FRONTIER NE- 510 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 600 PM CST... AT 509 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MCCOOK...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CURTIS...BLUEGILL HAVEN CAMPGROUND...MAYWOOD...DANCING LEAF EARTH LODGE...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW VIEW CAMPGROUND...FREEDOM...ORAFINO...STOCKVILLE...MOOREFIELD AND QUICK. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 51. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN NEBRASKA. LAT...LON 4070 10075 4070 10005 4035 10034 4035 10076 TIME...MOT...LOC 2309Z 194DEG 33KT 4021 10063 JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:43 AM CST | Dense Fog Advisory | LBF | Arthur, Deuel, Garden, Grant, Keith, Perkins | 5 hr |
| Nov 16, 3:59 AM CST | Winter Storm Watch | LBF | Arthur, Chase, Deuel, Grant, Hooker, Keith and 2 more | 11 hr |
| Nov 16, 2:43 PM CST | Winter Storm Warning | LBF | Arthur, Chase, Deuel, Garden, Grant, Hooker and 3 more | 25 hr |
| Nov 16, 2:43 PM CST | Winter Weather Advisory | LBF | Blaine, Brown, Cherry, Custer, Frontier, Hayes and 4 more | 37 hr |
| Nov 16, 3:27 PM CST | Special Weather Statement | LBF | Hayes | 48 min |
| Nov 16, 5:10 PM CST | Special Weather Statement | LBF | Frontier | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.